# SDR 02FDEA00817

- Difficulty date: November 1, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 54,584 hours, 34,249 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 720C+1 BETWEEN STR 18L - 28R.  R&R SHEAR TIE PER SRM 51-30-2, 51-20-1.
